Alert archive / California / Wind Advisories in 2012
Wind Advisory 9, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Feb 26, 2012, 8:46 PM PST. It took effect at Feb 27, 2012, 12:00 PM PST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2012, 8:46 PM PST (04:46 UTC)
- In effect from
- Feb 27, 2012, 12:00 PM PST
- Expired
- Feb 28, 2012, 4:00 AM PST
- In force
- 16 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
529 WWUS76 KHNX 270446 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 846 PM PST SUN FEB 26 2012 ...STRONG WINDS MONDAY AFTERNOON AND EVENING IN THE DESERTS... CAZ098-099-271400- /O.NEW.KHNX.WI.Y.0009.120227T2000Z-120228T1200Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 846 PM PST SUN FEB 26 2012 ...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 4 AM PST TUESDAY FOR THE KERN COUNTY DESERTS. * WINDS: GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP MONDAY MORNING WITH THE STRONGEST WINDS GUSTING UP TO 55 MPH LIKELY MONDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...INCLUDING HIGHWAYS 58...14...AND U.S. 395. * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG WINDS MAY CAUSE BLOWING DUST AND SAND...REDUCING VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JMB WEATHER.GOV/HANFORD
4 follow-up statements
944 WWUS76 KHNX 271406 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 606 AM PST MON FEB 27 2012 ...STRONG WINDS THIS AFTERNOON AND EVENING IN THE DESERTS... CAZ098-099-272200- /O.CON.KHNX.WI.Y.0009.120227T2000Z-120228T1200Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 606 AM PST MON FEB 27 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST TUESDAY FOR THE KERN COUNTY DESERTS. * WINDS: GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP THIS MORNING WITH THE STRONGEST WINDS GUSTING UP TO 55 MPH LIKELY THIS AFTERNOON AND EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...INCLUDING HIGHWAYS 58...14...AND U.S. 395. * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG WINDS MAY CAUSE BLOWING DUST AND SAND...REDUCING VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB WEATHER.GOV/HANFORD
787 WWUS76 KHNX 272137 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 137 PM PST MON FEB 27 2012 ...STRONG WINDS THIS AFTERNOON AND EVENING IN THE DESERT... CAZ098-099-280500- /O.CON.KHNX.WI.Y.0009.000000T0000Z-120228T1200Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 137 PM PST MON FEB 27 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY FOR THE KERN COUNTY DESERTS. * WINDS: GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED TO GUST UP TO 55 MPH THIS AFTERNOON AND EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...INCLUDING HIGHWAYS 58...14...AND U.S. 395. * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG WINDS MAY CAUSE BLOWING DUST AND SAND...REDUCING VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
884 WWUS76 KHNX 280455 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 855 PM PST MON FEB 27 2012 ...STRONG WINDS THIS AT TIMES TONIGHT IN THE KERN MOUNTAINS AND DESERTS... CAZ095-281200- /O.EXB.KHNX.WI.Y.0009.120228T0500Z-120228T1200Z/ KERN COUNTY MOUNTAINS- 855 PM PST MON FEB 27 2012 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: GUSTY WEST WINDS ARE EXPECTED TO GUST UP TO 50 MPH AT TIMES TONIGHT. * LOCATIONS INCLUDE: OVER RIDGES AND THROUGH FAVORED PASSES AND CANYONS. * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG WINDS MAY CAUSE BLOWING DUST AND SAND...REDUCING VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-281200- /O.CON.KHNX.WI.Y.0009.000000T0000Z-120228T1200Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 855 PM PST MON FEB 27 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY FOR THE KERN COUNTY DESERTS. * WINDS: GUSTY WEST WINDS ARE EXPECTED TO GUST UP TO 50 MPH AT TIMES TONIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...INYOKERN... MOJAVE...AND BELOW FAVORED PASSES AND CANYONS. * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG WINDS MAY CAUSE BLOWING DUST AND SAND...REDUCING VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
497 WWUS76 KHNX 281150 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 350 AM PST TUE FEB 28 2012 CAZ095-098-099-281300- /O.EXP.KHNX.WI.Y.0009.000000T0000Z-120228T1200Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 350 AM PST TUE FEB 28 2012 ...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS HAVE DIMINISHED OVERNIGHT AND THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE. $$ JEB WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:20 PM PST, 6 hours 26 minutes earlier.
Area forecast discussion, Feb 26, 2:20 PM PST, 6 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 220 PM PST SUN FEB 26 2012 .SYNOPSIS... A LOW PRESSURE SYSTEM IS EXPECTED TO ARRIVE BY MONDAY MORNING. A MUCH COLDER AIRMASS IS ASSOCIATED WITH THIS SYSTEM AND WILL BRING A CHANCE OF RAIN AND MOUNTAIN SNOW...SNOW IS POSSIBLE ON THE KERN COUNTY MOUNTAIN PASSES AND THE SIERRA FOOTHILLS. ANOTHER SYSTEM IS ANTICIPATED TO ARRIVE WEDNESDAY WITH THE NEXT CHANCE OF PRECIPITATION IN STORE FOR THE REGION. && .DISCUSSION...THE UPPER LEVEL LOW OFF THE NORTHERN CALIFORNIA COAST THIS AFTERNOON WILL MOVE INTO CENTRAL CALIFORNIA MONDAY. THIS SYSTEM WILL BRING INCREASING CLOUDS INTO THE CWFA TONIGHT WITH SOME LIGHT PRECIPITATION AFTER MIDNIGHT WITH MORE WIDESPREAD SHOWERS MONDAY. THIS SYSTEM WILL BRING COLDER AIR INTO THE REGION WITH 805 MB TEMPERATURES DROPPING TO -1 OR -2 DEGREES C AND 1000-500 MB THICKNESS VALUES LOWERING TO NEAR 530 DM. THIS WILL MAKE FOR A CHILLY DAY ACROSS THE REGION WITH SNOW LEVELS RANGING FROM ABOUT 2000 FEET AROUND YOSEMITE...TO 3000 FEET IN KERN COUNTY. WHILE THIS SYSTEM IS NOT EXCEPTIONALLY WET...SOME AREAS IN THE MOUNTAINS COULD COULD SEE 1-3 INCHES OF SNOW. WITH THE LOW SNOW LEVELS SOME PLACES IN THE SIERRA FOOTHILLS AND THE PASSES IN THE KERN COUNTY MOUNTAINS MAY ALSO RECEIVE A INCH OR SO OF SNOW. PRECIPITATION WILL COME TO AN END OVER MOST AREAS MONDAY EVENING...BUT A FEW SHOWERS MAY LINGER OVER THE MOUNTAINS UNTIL EARLY TUESDAY MORNING. THERE MAY ALSO BE SOME GUSTY WEST TO NORTHWEST WINDS ACROSS THE KERN COUNTY MOUNTAIN AND DESERT AREAS AFTER THE TROUGH PASSES MONDAY AFTERNOON AND EVENING. PARTIAL CLEARING IS EXPECTED MONDAY NIGHT WITH WINDS DIMINISHING. VALLEY TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING ALL AREAS...BUT IF SKIES CLEAR LONG ENOUGH...THERE IS A REMOTE CHANCE OF SOME PATCHY LIGHT FROST TUESDAY MORNING. TUESDAY WILL BE DRY BUT STILL ON THE COOL SIDE WITH SOME POST TROUGH BREEZES IN THE MOUNTAINS AND DESERTS. THE NEXT PACIFIC SHORTWAVE TROUGH WILL BEGIN TO AFFECT THE AREA TUESDAY NIGHT WITH SOME LIGHT PRECIPITATION OVER THE NORTHERN PARTS OF THE CWFA. THE PRECIPITATION WILL SPREAD SOUTH WEDNESDAY. THIS WILL NOT BE AS COLD...BUT IT SHOULD BRING SOME PRECIPITATION ACROSS MOST OF THE REGION AS MODELS PUSH THE WEAKENING COLD FRONT SOUTHWARD. SOME PRECIPITATION WILL CONTINUE INTO WEDNESDAY NIGHT BEFORE ENDING BY THURSDAY MORNING AS THE TROUGH SWINGS EAST. A COOL AND DRY NORTHWEST FLOW ALOFT WILL BE OVER THE REGION THURSDAY BEFORE A BUILDING RIDGE IN THE EAST PACIFIC MOVES TOWARD THE COAST FRIDAY AND THEN INLAND SATURDAY. THIS WILL BRING A WARMING TREND TO CENTRAL CA...AND TEMPERATURES ARE EXPECTED TO BE SEVERAL DEGREES ABOVE NORMAL FOR THE FIRST WEEKEND OF MARCH. && .AVIATION... AREAS OF MVFR AND LOCAL IFR CEILINGS IN PRECIPITATION AND MOUNTAIN OBSCURATIONS OVER THE SOUTHERN SIERRA NEVADA AFTER 06Z MON. OTHERWISE...VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CA INTERIOR THRU 00Z TUE. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...BEAN AVN/FW...DUDLEY SYNOPSIS...BSO WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 25, 10:47 PM PST, 21 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1047 PM PST SAT FEB 25 2012 CAZ089>099-260800- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1047 PM PST SAT FEB 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. WP
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 8:55 PM PST | Winter Weather Advisory | HNX | 24 hr |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.